# SDR AALA202111159109

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 25,426 hours, 10,011 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MOMENTARY LAVATORY 1 SMOKE INDICATION ECAM. NO INDICATION OF SMOKE WAS FOUND IN THE LAVATORY. INSPECTED LAVATORY FOR SMOKE OR FIRE EVIDENCE WITH NO ISSUES FOUND. ACCOMPLISHED  CIDS SYSTEM RESET AND GROUND SCAN WITH NO FAULTS DISPLAYED. LAVATORY SMOKE TEST OK
